Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Huo Tang"" wg kryterium: Autor


Tytuł :
Geometric properties of harmonic functions associated with the symmetric conjecture points and exponential function
Autorzy :
Lina Ma
Shuhai Li
Huo Tang
Pokaż więcej
Temat :
harmonic function
exponential function
subordination
symmetric conjecture point
coefficient estimates
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 6, Pp 6800-6816 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020437/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/a7ba8fa63cc84ea4b0a436e50b6fefb4
Czasopismo naukowe
Tytuł :
New subclass of q-starlike functions associated with generalized conic domain
Autorzy :
Xiaoli Zhang
Shahid Khan
Saqib Hussain
Huo Tang
Zahid Shareef
Pokaż więcej
Temat :
analytic functions
quantum (or q-) calculus
q-derivative operator
q-starlike functions
conic and generalized conic domains
subordination
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 5, Pp 4830-4848 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020308/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/d214649d280246c9befcd71aeda4a255
Czasopismo naukowe
Tytuł :
On new subclasses of bi-starlike functions with bounded boundary rotation
Autorzy :
Yumao Li
K. Vijaya
G. Murugusundaramoorthy
Huo Tang
Pokaż więcej
Temat :
analytic function
starlike function
convex function
bi-univalent function
bounded boundary rotation
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 4, Pp 3346-3356 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020215/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/69308581eaf94eb1938b05a540f91335
Czasopismo naukowe
Tytuł :
On analytic multivalent functions associated with lemniscate of Bernoulli
Autorzy :
Qaiser Khan
Muhammad Arif
Bakhtiar Ahmad
Huo Tang
Pokaż więcej
Temat :
multivalent functions
subordination
lemniscate of bernoulli
janowski functions
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 3, Pp 2261-2271 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020149/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/dd78534def144ed7870232614f786d07
Czasopismo naukowe
Tytuł :
Coefficient inequalities for a comprehensive class of bi-univalent functions related with bounded boundary variation
Autorzy :
Huo Tang
N. Magesh
V. K. Balaji
C. Abirami
Pokaż więcej
Temat :
Univalent functions
Bi-univalent functions
Bounded boundary rotation
Fekete–Szegö inequality
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-9 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2193-5; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/58b4322613af49d3b28d8bf654de1c58
Czasopismo naukowe
Tytuł :
On extreme points and product properties of a new subclass of p-harmonic functions
Autorzy :
Shu-Hai Li
Huo Tang
Xiao-Meng Niu
Pokaż więcej
Temat :
Analytic function
p-harmonic functions
Extreme points
Neighborhood
Hadamard product
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-14 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-019-2092-9; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/c8b3d520472d499a82cb817646f23bde
Czasopismo naukowe
Tytuł :
Majorization problems for two subclasses of analytic functions connected with the Liu–Owa integral operator and exponential function
Autorzy :
Huo Tang
Guantie Deng
Pokaż więcej
Temat :
Analytic function
Subordination
Majorization
Exponential function
Liu–Owa integral operator
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2018, Iss 1, Pp 1-11 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-018-1865-x; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/0570836632664638afeb32c36d2a3044
Czasopismo naukowe
Tytuł :
q-Analogue of Differential Subordinations
Autorzy :
Miraj Ul-Haq
Mohsan Raza
Muhammad Arif
Qaiser Khan
Huo Tang
Pokaż więcej
Temat :
q-calculus
differential subordination
Janowski function
cardioid domain
limacon domain
Mathematics
QA1-939
Źródło :
Mathematics, Vol 7, Iss 8, p 724 (2019)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/7/8/724; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/a7c68de7b9aa489891104054f199b0dd
Czasopismo naukowe
Tytuł :
Third-Order Hankel and Toeplitz Determinants for Starlike Functions Connected with the Sine Function
Autorzy :
Hai-Yan Zhang
Rekha Srivastava
Huo Tang
Pokaż więcej
Temat :
starlike function
Toeplitz determinant
Hankel determinant
sine function
upper bound
Mathematics
QA1-939
Źródło :
Mathematics, Vol 7, Iss 5, p 404 (2019)
Opis pliku :
electronic resource
Relacje :
https://www.mdpi.com/2227-7390/7/5/404; https://doaj.org/toc/2227-7390
Dostęp URL :
https://doaj.org/article/2acf8c2f69964c6681105af90cc2d16f
Czasopismo naukowe
Tytuł :
Third-Order Hankel Determinant for Certain Class of Analytic Functions Related with Exponential Function
Autorzy :
Hai-Yan Zhang
Huo Tang
Xiao-Meng Niu
Pokaż więcej
Temat :
analytic function
Hankel determinant
exponential function
upper bound
Mathematics
QA1-939
Źródło :
Symmetry, Vol 10, Iss 10, p 501 (2018)
Opis pliku :
electronic resource
Relacje :
http://www.mdpi.com/2073-8994/10/10/501; https://doaj.org/toc/2073-8994
Dostęp URL :
https://doaj.org/article/3d8a649a33c7495680460df6a14c47df
Czasopismo naukowe
Tytuł :
Subordination and superordination preserving properties for a family of integral operators involving the Noor integral operator
Autorzy :
Huo Tang
Guan-Tie Deng
Pokaż więcej
Temat :
Analytic and multivalent functions
Hadamard product (or convolution)
Differential subordination
Superordination
Noor integral operator
Sandwich-type result
Mathematics
QA1-939
Źródło :
Journal of the Egyptian Mathematical Society, Vol 22, Iss 3, Pp 352-361 (2014)
Opis pliku :
electronic resource
Relacje :
http://www.sciencedirect.com/science/article/pii/S1110256X13001260; https://doaj.org/toc/1110-256X
Dostęp URL :
https://doaj.org/article/a6e6c59aadbb4e8b97d7d47798832252
Czasopismo naukowe
Tytuł :
Certain subclasses of p-valently analytic functions involving a generalized fractional differintegral operator
Autorzy :
Huo Tang
Guan-Tie Deng
Shu-Hai Li
Pokaż więcej
Temat :
Analytic functions
p-Valently functions
Hadmard product (or convolution)
Differential subordination
Superordination
Fractional differintegral operator
Mathematics
QA1-939
Źródło :
Journal of the Egyptian Mathematical Society, Vol 22, Iss 1, Pp 36-44 (2014)
Opis pliku :
electronic resource
Relacje :
http://www.sciencedirect.com/science/article/pii/S1110256X13000837; https://doaj.org/toc/1110-256X
Dostęp URL :
https://doaj.org/article/474474d078a24c8dade7d01a83d77952
Czasopismo naukowe
Tytuł :
Closure properties of generalized λ-Hadamard product for a class of meromorphic Janowski functions
Autorzy :
Tao He
Shu-Hai Li
Li-Na Ma
Huo Tang
Pokaż więcej
Temat :
meromorphic function
janowski functions
hadamard product
generalized λ-hadamard product
closure property
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 2, Pp 1715-1726 (2021)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/6df885b0cd834d77b073d84930682402
Czasopismo naukowe
Tytuł :
Functional inequalities for several classes of q-starlike and q-convex type analytic and multivalent functions using a generalized Bernardi integral operator
Autorzy :
Pinhong Long
Huo Tang
Wenshuai Wang
Pokaż więcej
Temat :
fekete-szegö problem
analytic function
multivalent function
q-derivative operator
bernardi integral operator
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 2, Pp 1191-1208 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2021073/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/071c982084014e7b9a3b011936758c3b
Czasopismo naukowe
Tytuł :
On Janowski type p-harmonic functions associated with generalized Sǎlǎgean operator
Autorzy :
Shuhai Li
Lina Ma
Huo Tang
Pokaż więcej
Temat :
p-harmonic function
janowski function
sǎlǎgean operator
subordination
extreme point
convolution
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 1, Pp 569-583 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2021035/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/9eba40f460344d9babd131b596c756b2
Czasopismo naukowe
Tytuł :
eromorphic harmonic univalent functions related with generalized (p,q)-post quantum calculus operators
Autorzy :
Shuhai Li
Lina Ma
Huo Tang
Pokaż więcej
Temat :
meromorphic harmonic univalent function
subordination
convolution
generalized (p
q)-post quantum calculus operator
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 6, Iss 1, Pp 223-234 (2021)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2021015/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/1736b0c146cd4237bcdadb33a975de28
Czasopismo naukowe
Tytuł :
Third-Order Differential Subordination and Superordination Results for Meromorphically Multivalent Functions Associated with the Liu-Srivastava Operator
Autorzy :
Huo Tang
H. M. Srivastava
Shu-Hai Li
Li-Na Ma
Pokaż więcej
Temat :
Mathematics
QA1-939
Źródło :
Abstract and Applied Analysis, Vol 2014 (2014)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1085-3375; https://doaj.org/toc/1687-0409
Dostęp URL :
https://doaj.org/article/44fd2f4bcc694eb089f08de5ca3ccc7f
Czasopismo naukowe
Tytuł :
Differential Subordination Results for Analytic Functions in the Upper Half-Plane
Autorzy :
Huo Tang
M. K. Aouf
Guan-Tie Deng
Shu-Hai Li
Pokaż więcej
Temat :
Mathematics
QA1-939
Źródło :
Abstract and Applied Analysis, Vol 2014 (2014)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1085-3375; https://doaj.org/toc/1687-0409
Dostęp URL :
https://doaj.org/article/3774a4ceb66642dcaefc4494238df6b4
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies